# SDR DL72W981485

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90085A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WORKING L/O, NR 2 FOUND AIRSTAIR UPPER EMERGENCY EXIT LIGHT INOP.  REPLACED BATTERY PACK PER M/M OP CK GOOD.
